Home » Is l484 The Same As Tylenol

Is l484 The Same As Tylenol

Is l484 The Same As Tylenol

Is l484 The Same As Tylenol? This question will be answered in today’s ultimate guide. The white, capsule-shaped pill with the imprint L484 has been identified as Acetaminophen 500mg. It is being manufactured by the Kroger Company.

Acetaminophen belongs to the drug class of nonopioid analgesics and is used to treat sciatica, muscle pain, pain, eustachian tube dysfunction, and fever. During pregnancy, no risk can be ruled out. Under the Controlled Substances Act, acetaminophen 500mg is not a controlled substance.

Is l484 The Same As Tylenol

L484 is the same as Tynelol because they contain the same active ingredient known as acetaminophen but are of different brands. Tylenol is a brand name for acetaminophen, a non-aspirin pain medication manufactured by McNeil Consumer Products Co., a Johnson & Johnson fully owned subsidiary. Prior to 1975, it had limited sales because it was primarily offered to physicians, much like a prescription medication. The L484 is being manufactured by the Kroger Company.

Frequently Asked Questions About l484 And Tynelol?

What is the function of l484 And Tynelol and how does it work? (Is l484 The Same As Tylenol)


Acetaminophen is a fever reducer and pain reliever. It is supposed to treat mild aches, It can also be used to reduce high temperature, causing you to experience less discomfort, and lowering fever by assisting your body in eliminating excess heat.

What Is An Acetaminophen Used For? (Is l484 The Same As Tylenol)


Acetaminophen is most typically used to treat mild aches and pains, such as headaches, backaches, minor arthritis pain, toothaches, muscular aches, and premenstrual and menstrual cramps. It is also widely used to relieve fever.

Is Acetaminophen A Nonsteroidal Anti-Inflammatory Drug (NSAID)?


Acetaminophen is not a nonsteroidal anti-inflammatory drug (NSAID) it is a nonopioid analgesic, an example of nonsteroidal anti-inflammatory drugs are; Ibuprofen, aspirin, and naproxen sodium.

READ ALSO: Can I Snort Ibuprofen

Warnings

If you have a liver condition, see your doctor and have discussions with him before taking this medication. When acetaminophen is abused, this can lead to liver damage. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, when it is combined with other acetaminophen-containing medications, or when you consume 3 or more alcoholic beverages per day while using this product.

Acetaminophen may cause severe skin responses in people who are allergic to it.  skin redness, blisters, and rash are possible symptoms. If a skin reaction occurs, stop the use of this medication and seek medical attention immediately. Stop using it and consult a doctor if the pain worsens or lasts longer than 10 days. If you are pregnant or breastfeeding, see your doctor before using this product. This medication should also be kept out of children’s reach.

Overdose Warning

Seek medical attention or contact a Poison Control Center immediately if you suspect an overdose.   Even if you do not observe any signs or symptoms, urgent medical assistance is important for adults and children.

Do not combine this medication with any other acetaminophen-containing medication (prescription or nonprescription); more information on what other medications contain acetaminophen may be found at getting Relief Responsibly®. If you are not sure whether the other medication you want to take contains acetaminophen or not, you may consult your doctor or pharmacist. If you are allergic to acetaminophen or any of the inactive substances in this medication, do not use it.

Leave a Reply

Your email address will not be published.